# SDR MWEA001271

- Difficulty date: December 28, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: J0602289
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIUS OF AFT CARGO DOOR JAMB GOUGED, STATION 756, BETWEEN LONGERON 26 AND 27 RIGHT.  --  REMOVED AND REPLACED DOOR JAMB, FABRICATED AND INSTALLED SPLICE ANGLES.
